# SDR CA050125004

- Difficulty date: January 23, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 3810 · Potable Water System
- Part: Line
- Condition: Burst
- Location: Galley
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) IT WAS OBSERVED BY THE FLIGHT ATTENDANTS THAT A WATER LEAK WAS FOUND COMING FROM THE FWD GALLEY AREA.  THE MANUAL SHUT-OFF VALVE WAS CLOSED BUT THE LEAK WAS STILL OBSERVED.  THE AIRCRAFT RETURNED TO THE GATE AND A WATER LINE UNDER THE FWD GALLEY HAD BURST.  THE LINE WAS REPLACED AND NO FURTHER INCIDENT DURING SUBSEQUENT FLIGHT.
